# SDR AALA202207266926

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 23,821 hours, 11,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IS LOW AT 1300 PSI AT 84 DEGREES F. SERVICED LEFT HAND AFT PASSENGER CREW DOOR EMERGENCY/ ACCUMULATOR CYLINDER PRESSURE PER AMM 52-10-00.
